# SDR UALA2010071902567

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 48,940 hours, 5,920 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SIDEWALL EMERGENCY LIGHTS TWO EACH IS INOP.  REPLACED BOTH SIDEWALL EMERGENCY LIGHT ASSY.  CHECKS NORMAL.
